MAUDE Adverse Event Report: THE METRIX COMPANY IMS EVA BAG 150ML 2 PORT; IMED EVAC BAG

THE METRIX COMPANY IMS EVA BAG 150ML 2 PORT; IMED EVAC BAG
Model Number 68045
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One eva bag 150ml was returned for evaluation & analysis of root cause.The results of the returned sample evaluation did not identify evidence of a manufacturing-related nonconformance.The particulate was identified after filling, and the customer confirmed the use of a needle during product handling.In addition the observations at the injection site and the characteristics of the recovered particulate are consistent with contact between a sharp object (e.G., a needle) and the injection site wall during product use.Based on the available evidence, the investigation supports use-related interaction with the injection site as the most likely source of the observed particulate.No evidence of a manufacturing-related nonconformance was identified during evaluation.
 
Event or Problem Description
On 22-apr-2026, fda informed manufacturer of three (3) medwatch reports filed by end-user describing 'glass-like particulate' inside a eva bag after filling.This was subsequent to distributor informing manufacturer of same complaint on 31-mar-2026, but with no returned product available for evaluation, a root cause analysis could not be determined.After receipt of fda letters, manufacturer reached out to end-user for additional details and another request for product return.This report serves a follow-up to medwatch report #s mw5186093, mw5186094, & mw5186095 which provides details on returned product investigation (affected product received 15-may-2026).

Brand Name
IMS EVA BAG 150ML 2 PORT
Common Device Name
IMED EVAC BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle rd
dubuque IA 52002
Manufacturer (Section G)
THE METRIX COMPANY
4400 chavenelle rd
dubuque IA 52002
Manufacturer Contact
patricia ayers
4400 chavenelle rd
dubuque, IA 52002
5635568800
MDR Report Key25257347
Report Number1937141-2026-00002
Device Sequence Number13389749
Product Code KPE
UDI-Device Identifier00812496011305
UDI-Public00812496011305
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model Number68045
Device Catalogue Number68045-E1110
Device Lot NumberA8441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown